Sufficiency of channels over Von Neumann algebras

Research output: Contribution to journalArticle

93 Citations (Scopus)
Original languageEnglish
Pages (from-to)97-108
Number of pages12
JournalQuarterly Journal of Mathematics
Volume39
Issue number1
DOIs
Publication statusPublished - Mar 1988

Fingerprint

Sufficiency
Von Neumann Algebra

ASJC Scopus subject areas

  • Molecular Biology
  • Statistics and Probability
  • Computational Mathematics
  • Condensed Matter Physics
  • Law
  • Mathematics(all)

Cite this

Sufficiency of channels over Von Neumann algebras. / Petz, D.

In: Quarterly Journal of Mathematics, Vol. 39, No. 1, 03.1988, p. 97-108.

Research output: Contribution to journalArticle

@article{e5ac159caeef4911a021fa3f88ddf364,
title = "Sufficiency of channels over Von Neumann algebras",
author = "D. Petz",
year = "1988",
month = "3",
doi = "10.1093/qmath/39.1.97",
language = "English",
volume = "39",
pages = "97--108",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - Sufficiency of channels over Von Neumann algebras

AU - Petz, D.

PY - 1988/3

Y1 - 1988/3

UR - http://www.scopus.com/inward/record.url?scp=77957179449&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77957179449&partnerID=8YFLogxK

U2 - 10.1093/qmath/39.1.97

DO - 10.1093/qmath/39.1.97

M3 - Article

AN - SCOPUS:77957179449

VL - 39

SP - 97

EP - 108

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 1

ER -